# SDR SWAA2025070387084

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 43,585 hours, 20,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MISSING EMERGENCY EXIT/SALIDA SIGN.  REMOVED AND REPLACED PER AMM 33-51-03-960-803-NG (EMERGENCY AISLE LIGHT (EAL) - LENS REPLACEMENT - PERMANENT)
